# SDR TWAA0011501

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,997 hours, 34,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT FWD OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 9-29-99 MCI.
